Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Request Permissions   Purchase Content 
 

 

On Jordan-Hölder series of some locally analytic representations


Authors: Sascha Orlik and Matthias Strauch
Journal: J. Amer. Math. Soc. 28 (2015), 99-157
MSC (2010): Primary 22E50, 11S37, 22E35; Secondary 20G05, 20G25, 17B35, 17B15
DOI: https://doi.org/10.1090/S0894-0347-2014-00803-1
Published electronically: July 2, 2014
MathSciNet review: 3264764
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a split reductive $ p$-adic group. This paper is about the Jordan-Hölder series of locally analytic $ G$-representations which are induced from locally algebraic representations of a parabolic subgroup $ P \subset G$. We construct for every representation $ M$ of $ {\rm Lie}(G)$ in the BGG-category $ {\mathcal O}$, which is equipped with an algebraic $ P$-action, and for every smooth $ P$-representation $ V$, a locally analytic representation $ {\mathcal F}^G_P(M,V)$ of $ G$. This gives rise to a bi-functor to the category of locally analytic representations. We prove that it is exact and give a criterion for the topological irreducibility of $ {\mathcal F}^G_P(M,V)$ in terms of $ M$ and $ V$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 22E50, 11S37, 22E35, 20G05, 20G25, 17B35, 17B15

Retrieve articles in all journals with MSC (2010): 22E50, 11S37, 22E35, 20G05, 20G25, 17B35, 17B15


Additional Information

Sascha Orlik
Affiliation: Fachbereich C - Mathematik und Naturwissenschaften, Bergische Universität Wuppertal, Gaußstraße 20, D-42119 Wuppertal, Germany
Email: orlik@math.uni-wuppertal.de

Matthias Strauch
Affiliation: Indiana University, Department of Mathematics, Rawles Hall, Bloomington, Indiana 47405
Email: mstrauch@indiana.edu

DOI: https://doi.org/10.1090/S0894-0347-2014-00803-1
Received by editor(s): February 13, 2013
Received by editor(s) in revised form: December 4, 2013, and December 17, 2013
Published electronically: July 2, 2014
Additional Notes: M. S. would like to acknowledge the support of the National Science Foundation (award numbers DMS-0902103 and DMS-1202303).
Article copyright: © Copyright 2014 American Mathematical Society